ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Majumdar, Anita and Yau, Donald (2009) Cohomology with coefficients for operadic coalgebras. In: Proceedings Of The Indian Academy Of Sciences-Mathematical Sciences, 119 (4). pp. 431-452.

This list was generated on Sun Nov 23 16:19:57 2014 IST.